# SDR AUS20010400

- Difficulty date: May 1, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Rroyce RB211524*
- System (JASC): 7110 · Engine Cowling System
- Part: Panel
- Part number: 13453
- Condition: Separated
- Location: Engine Cowling
- Part time: 11,290 cycles
- Component: Engine Cowling, Rroyce, RB211524H36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE ACOUSTIC PANEL TRAILING EDGE SECTION SEPARATED FROMTHE AIRCRAFT. NR 5 BLOCKER DOOR REPLACED DUE TO DAMAGE. NR 7, NR 8 AND NR 9 BLOCKER DOORS HAD MINOR SKIN DAMAGE. NR 7 DEFLECTOR BOX CASCADE VANE DAMAGED.
